# SDR ASAA2021050134724

- Difficulty date: May 1, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 20,325 hours, 6,480 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FMC INOP ON PREFLIGHT. GROUNDED - YES. CYCLED AIRCRAFT POWER AND PERFORMED OPERATIONAL TESTS ON THE CAPTAIN'S MFCDU AND FMCS PER B737-900 AMM'S 34-61-01/401 AND 34-61-00/501. ALL TESTS NORMAL. MAINTENANCE BITE FUNCTIONS NORMALLY. ETOPS GROUND VERIFICATION SUCCESSFUL.
